Detail publikace

The sector instability of systems of differential equations with the quadratics-right hand side

Originální název

The sector instability of systems of differential equations with the quadratics-right hand side

Anglický název

The sector instability of systems of differential equations with the quadratics-right hand side

Jazyk

en

Originální abstrakt

The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.

Anglický abstrakt

The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.

BibTex


@article{BUT39996,
  author="Denys {Khusainov} and Josef {Diblík} and I. {Grutsai}",
  title="The sector instability of systems of differential equations with the quadratics-right hand side",
  annote="The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.",
  chapter="39996",
  journal="Bull. Kiev University, Series: Physics and Mathematics",
  number="2",
  volume="2",
  year="2001",
  month="january",
  pages="322",
  type="journal article - other"
}